# SDR CALA2025092409191

- Difficulty date: September 22, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N37556
- Make and model: Boeing 737-9
- Aircraft serial: 67579
- Aircraft time: 9,066 hours, 2,967 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OBVIOUS AND OVERWHELMING SMELL OF CIGARETTE SMOKE IN PACK 1 SYSTEM. STRONG IN FLIGHT DECK. RAN PACKS, NO SMELL COMING FROM VENTS. TESTED SMOKE DETECTOR AS A PRECAUTION. CHECKED OK. INSPECTED IN ALL CABINETS AND BEHIND LAV SHROUD. INSPECTED LT PACK BAY. NO DEFECTS NOTED. OK TO CONTINUE.
